# SDR YENA2024103101419

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 8,023 hours, 3,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FCCD SILL UNDER SCUFF PLATE FOUND (X5) PLACES OF CORROSION AROUND ATTACHMENT HOLES; REF TO AVIANOR WO 49144 NR 1023, FCCD SILL UNDERNEATH SCUFF PLATE TEMPORARY REPAIR CARRIED OUT I.A.W AC24-1249-01 AND I.A.W REO 500-53-21-099 REV E, DETAIL VISUAL INSECTION AT INTERVALS NOT TO EXCEED 2000 F/H AND THIS TEMPORARY REPAIR IS VALID FOR 10000 F/H FROM THE TIME OF INCORPORATION OF THIS REO.
